MathSciNet Relay Station
MathSciNet bibliographic data
MR1152147 (92m:34171) 34K15 (34K40)
Yu, Jian She Neutral time-delay differential equations with positive and negative coefficients. (Chinese) Acta Math. Sinica 34 (1991), no. 4, 517–523.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement